MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0450
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The product sample was not returned to the medtronic laboratory; however, a study graph was provided by the customer for analysis.The returned sample did not meet specification as received by medtronic.The customer reported (b)(6) study.The investigation found that the reported condition was due to bravo system communication failure.The investigation isolated the failure to the bravo communication system, but a cause was not identified.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a short study.The recorder worked correctly during the previous procedure.There was no patient and user harm.A repeat procedure on a different day was needed and the patient tolerated the procedure well.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8746104
Report Number9710107-2019-00296
Device Sequence Number1330182
Product Code FFT
UDI-Device Identifier07290101363064
UDI-Public07290101363064
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0450
Device Catalogue NumberFGS-0450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1